This article is a note for:
Volume 55, Number 1, January-February 2021
|Page(s)||13 - 22|
|Published online||03 March 2021|
A note on the paper “Optimality conditions for nonsmooth interval-valued and multiobjective semi-infinite programming”
LAMA, FSDM, Department of Mathematics, Sidi Mohamed Ben Abdellah University, Fes, Morocco
* Corresponding author: email@example.com
Accepted: 22 September 2020
A nonsmooth semi-infinite interval-valued vector programming problem is solved in the paper by Jennane et al. (RAIRO:OR 55 (2021) 1–11.). The necessary optimality condition obtained by the authors, as well as its proof, is false. Some counterexamples are given to call into question some results on which the main result (Jennane et al.  Thm. 4.5) is based. For the convenience of the reader, we correct the faulty in those results, propose a correct formulation of Theorem 4.5, and give also a short proof.
Mathematics Subject Classification: 58E35 / 90C46 / 90C29 / 49J52
Key words: Convexifactor / constraint qualifications / interval-valued functions / optimality conditions
© EDP Sciences, ROADEF, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.